# SDR FDEA200903130915

- Difficulty date: March 13, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SURFACE OF CENTER WING BOX LT SIDE AT FR 47 BETWEEN SUPPORT STRUCTURE Y1456 AND Y1908 HAS APPROX 20 SQ IN OF CORROSION EXTENDING UNDER 18 EA LOCK FASTENER.  DESEALED, CLEANED AND RESEALED 18 FASTENERS CWT BOTTOM SURFACE LT SIDE ON FR 47 IAW A310 SRM 51-76-10, LEAK CHECK GOOD IAW A310-200 AMM 28-11-00-5.  REMOVED FASTENERS ON LWR SURFACE CENTER WING TANK SKIN LT SIDE AT FR 47.  REMOVED CORROSION, REPROTECTED AREA AND INSTALLED OVERSIZED FASTENERS PER FED EX EA 6-5710-124237, SRM 51-74-10 AND 51-29-00.
